# SDR UALA2010050601543

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 38,102 hours, 4,696 cycles
- Engine: Pwa PW4090
- Engine time: 48,395 hours, 6,844 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Coked
- Location: Nr 1 Beather
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS SEVERE COKING AROUND THE NR 3 BEARING BREATHER TUBE. PERFORM BORESCOPE INSP OF NR 3 BEARING WEEP (VENT) TUBE REF MM.  NR 1 ENGINE BORESCOPE INSP OF NR 3 BEARING BREATHER TUBE LB3, NO SIGNS OF COKING. ACP BORESCOPE OF NR 3 BEARING WEEP TUBE, NO BLOCKAGE AND NO OIL WETTING IN TUBE OR NR 3 BEARING COMPARTMENT.  NR 1 ENGINE HAS NR 3 BRG SCAVENGE BREATHER LINE DISCONNECTED AND B NUT REMOVED.  INSTALLED B-NUT RAN ENGINE, NO LEAKS NOTED.
